Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 787412, 1 page

Recent Advances on Methods and Applications of Nonlinear Differential Equations

1International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X2046, Mmabatho 2735, South Africa
2Department of Mathematics and Statistics, Texas A&M University-Corpus Christi, 6300 Ocean Drive, Corpus Christi, TX 78412, USA
3Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg 2050, South Africa
4Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, Babolsar, Iran
5Department of Mathematics and Information Science, Neijiang Normal University, Neijiang 641112, China

Received 31 January 2014; Accepted 31 January 2014; Published 11 March 2014

Copyright © 2014 Chaudry Masood Khalique et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chaudry Masood Khalique, Mufid Abudiab, Fazal Mahmood Mahomed, Hossein Jafari, and Guo-Cheng Wu, “Recent Advances on Methods and Applications of Nonlinear Differential Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 787412, 1 pages, 2014.